# SDR AALA202103129005

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 71,627 hours, 27,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED DOOR 1L FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 33-50-00.
